MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tc-wire device was used through an angiographic catheter.The patient complained of sharp pain and the wire was removed and inspected.Upon inspection the physician found that a portion of the wire was broken.Additional information was received on 29 jun 2022: the procedure taking place for the patient when the event occurred was a venogram procedure.The break was at the distal tip.The fragment was not isolated or removed from the patient.The fragment was unable to be located.The fragment was approximately 0.5cm.The patient was referred to a surgeon for evaluation.The patient is in stable condition.The procedure was successful as intended.The wire was used with a straight angiographic catheter.Additional information was received on 30 jun 2022: surgical intervention was not necessary at this time for the patient.

Brand Name
RADIFOCUS GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key15094836
Report Number2243441-2022-00019
Device Sequence Number14783059
Product Code DQX
UDI-Device Identifier04987350773159
UDI-Public04987350773159
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/25/2022
Report Date (Section F) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue NumberGR3509
Device Lot Number210622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2022
Event Location Hospital
Date Report to Manufacturer06/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/25/2022